I am a 28 year old female diagnosed with adhd

Patient : I am a 28 year old female diagnosed with adhd. I'm 180 pounds, 5'9". I have seasonal allergies but no other health conditions. I take allegra daily and ocassionally ibuprofen but no other medications. I am a smoker (1/2 pack/day), very light drinker (a few drinks a month). Drink maybe a cup of coffee in the mornings and a soda a day. I have been on adderall XR 30mg once a day and adderall ir 10mg once a day for 2 years. In the recent months, it's effectiveness has dropped. Other than that, I had zero negative side effects. My mouth might get a bit dry at times but other than that, nothing. Talked to my pcp and she changed me to Ritalin ir 10mg twice a day. Stopped taking the adderall 3 days ago and started the ritalin yesterday. Seems to be working okay to treat my adhd. However, my heart rate seems to be very high.. we took my pulse and it's at 108 resting right now. I'm not 100% sure what it is normally.. but it feels off. I feel off. I also feel a lot more anxious than I ever did taking my adderall. Could this be a withdrawal side effect from the adderall? Or are these side effects likely from the ritalin? My question is... does it seem reasonable to ask my doc to discontinue the ritalin and maybe just try to up my adderall a bit.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I keep having panic attacks and i keep getting sharp pains in my chest and sharp pains are all the time

Q: I'm having a hair transplant procedure in 9 days. Last night I ended up at a party and drank and did 3 lines. Should ...

Q: I am 33 years old and have had trouble sleeping for many years, often taking well over an hour to sleep and then waki...

Q: Dear Sir/Madam I would like to enquire about a problem I've been having for three months now. In mid November I ...

Q: I have a rash on my shin it's randomly itchy but doesn't hurt it looks like it's getting bigger every couple of days

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews